# SDR AALA20170209004

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 80,242 hours, 43,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 30398
- Condition: Failed
- Location: Emergency Light
- Part time: 18,094 hours, 9,609 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FOR LEFT AND RIGHT OVERWING EXITS FAILED TEST.  REMOVED AND REPLACED THE BATTERY IAW AMM 33-53-00. OPS CHECKED GOOD.
